# SDR ASAA2023091745145

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 68,303 hours, 27,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF TC 78233001 LH & RH OVER-WING EMERGENCY EXIT LIGHTS FAILED TO REMAIN ON FOR 15 MINUTES MINIMUM. GROUNDED - YES. REPLACED EMERGENCY LIGHTS RH POWER SUPPLY AND BATTERY PACK, AND LH BATTERY PACK M1695, M1694 REF AMM 33-51-06 AND WDM 33-51-13-3, OPS NORMAL.
